Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On the finite element method for singularly perturbed reaction-diffusion problems in two and one dimensions

Authors: A. H. Schatz and L. B. Wahlbin
Journal: Math. Comp. 40 (1983), 47-89
MSC: Primary 65N30
MathSciNet review: 679434
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Second order elliptic boundary value problems which are allowed to degenerate into zero order equations are considered. The behavior of the ordinary Galerkin finite element method without special arrangements to treat singularities is studied as the problem ranges from true second order to singularly perturbed.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N30

Retrieve articles in all journals with MSC: 65N30

Additional Information

Article copyright: © Copyright 1983 American Mathematical Society